# SDR CALA2011050200329

- Difficulty date: May 1, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 42,831 hours, 12,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1019
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PSU RAIL RT SIDE AT STA 1580, ATTACH BRACKET HAS CRACK MIGRATING FROM RIVET ON FRAME CUT DAMAGED SECTION , ASSEMBLED AND DRILLED REPAIR PARTS, TREATED, PRIMED, AND INSTALLED REPAIR PARTS REF SRM 53-00-07 REPAIR 1 AND SRM 51-40-02.
